# SDR A6WA200540190

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED AT POWER ASSIST PULLEY BRACKET.  REPAIRED AFT DRAG ANGLE IAW REO.  (K)
